MathSciNet Relay Station
MathSciNet bibliographic data
MR92290 60.0X
Kendall, David G. Some problems in theory of dams. J. Roy. Statist. Soc. Ser. B. 19 (1957), 207–212; discussion 212–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement